# SDR TWAA0003401

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COCKPIT EMERGENCY LIGHTS FAILED TO ILLUMINATE WITH THE SWITCH IN THE ON POSITION.  REPLACED THE BATTERY PACK.  CHECK-C 8-4-99 STL.
